Advil Respiratory Allergy and Congestion Pain Relief Coated Tablets, Fever Reducer with Ibuprofen, Phenylephrine, HCl & Chlorpheniramine Maleate 4 mg, 50 Count

Out of stock
Average: $19.77
(2,933 reviews)

Out of stock, suscribe for updates

You can subscribe to this product waitlist, and we'll let you know when this product becomes available.

Description

Advil Allergy and Congestion Relief Tablets stop tough allergy and sinus symptoms in their tracks. This allergy and sinus medicine delivers multi-symptom relief in one pill. Each dose contains ibuprofen 200mg—an anti inflammatory pain reliever and fever reducer that fights headache, fever and body aches. Phenylephrine HCl 10mg—a nasal decongestant—and chlorpheniramine maleate 4 mg—an antihistamine— work together to control runny nose, sneezing, sinus pressure, nasal congestion and swelling, and itchy, watery eyes. Just one of these tablets helps control your tough allergy and sinus symptoms for four hours. These allergy relief tablets are easily portable, keeping you ready with sinus medicine whenever symptoms strike. Trust Advil to control your allergy and sinus symptoms.

Features

  • Treats symptoms of seasonal allergies including congestion in just one pill
  • The only allergy medicine with the speed & strength of Advil
  • Reduces swelling of the nasal passages for easier, more comfortable breathing

Product Stats

Buy on Amazon

Product details

EAN

305730196017

UPC

305730196017

ASIN

B00AQKGP4O

Related products